MathSciNet Relay Station
MathSciNet bibliographic data
MR2557160 20G10 (20G05)
Stewart, David I. The second cohomology of simple ${\rm SL}\sb 2$-modules. Proc. Amer. Math. Soc. 138 (2010), no. 2, 427–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement